MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM
Catalog Number 1011498-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.It was reported the herculink elite was used to treat the subclavian artery.It should be noted the herculink elite stent system instructions for use states: the rx herculink elite biliary stent system is intended for palliation of malignant strictures in the biliary tree.In this case, it does not appear that the off-label use would have caused or contributed to the reported rupture.The investigation determined the reported difficulties appear to be related to operational context of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the subclavian artery.The 6.0mmx18mmx80cm herculink elite stent delivery system (sds) was advanced without resistance in the patient anatomy.However, the balloon completely failed to inflate.The sds was removed from the patient anatomy, while outside the patient anatomy the sds failed to inflate again.A leak was noted coming from the balloon.A same size herculink sds was used to complete the procedure.There were no adverse patient effects.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6012732
Report Number2024168-2016-06781
Device Sequence Number11003203
Product Code FGE
UDI-Device Identifier08717648078170
UDI-Public(01)08717648078170(17)181231(10)6011961
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number1011498-18
Device Lot Number6011961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2016
Initial Report FDA Received Date10/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1